MAUDE Adverse Event Report: Cordis US Corp. MYNXGRIP; Device, Hemostasis, Vascular

Cordis US Corp. MYNXGRIP; Device, Hemostasis, Vascular
Catalog Number MX6721
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the plug of a 6/7f mynxgrip vascular closure device (vcd) was pulled out of the body when the device was removed after lsd, resulting in closure failure.The sealant was deployed to the proper location and subsequently dislodged.The vessel depth was not shallow.The sealant was deployed outside the vessel wall at the femoral artery puncture site; it was not completely above the skin and was partially in the tissue.The guidewire inside the balloon was found to be loop-shaped with a large outer diameter, as shown in the attachment.Hemostasis was achieved by manual compression for 15 minutes.There was no reported patient injury.The operator was highly experienced.The referenced guidewire was the soft guidewire that is part of the mynxgrip device and connects the atraumatic tip to the delivery shaft; it was a component of the mynxgrip device itself and was located between the atraumatic tip and the plug-release delivery shaft.No damage was found on the device or device packaging prior to opening.The advancer tube was held in place while the balloon was removed from the access site.A retrograde approach was used.The deployer was mynx certified.An 11f non-cordis short sheath was used.The femoral artery's suitability, including the vascular sheath introducer insertion angle of 30¿45 degrees, was verified.The vessel was arterial, and its diameter was verified to be at least 5 mm.There was no vessel tortuosity.The puncture location was the femoral artery, with no pvd or calcium in the vicinity of the puncture site.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNXGRIP
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
+1(786)313-8372
MDR Report Key50818008
Report Number3004939290-2026-01301
Device Sequence Number18811506
Product Code MGB
UDI-Device Identifier10862028000410
UDI-Public(01)10862028000410(17)280317(10)F2607603
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX6721
Device Lot NumberF2607603
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight127 LB